# SDR SWAA2018070223233

- Difficulty date: June 16, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CLOSET FLASHLIGHT BROKEN "EMERGENCY USE ONLY" STRAP.  R&R STRAP IAW AMM.
